Migraine induced angina

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kamari
New Member


Date Joined Aug 2005
Total Posts : 3
   Posted 8/5/2005 4:30 PM (GMT -6)   
Hello everyone.
 
I'm new to this forum, but unfortunately I'm not new to migraines.  My migraines vary - some are worse than others, but just recently I developed a new symptom that I've never had before and haven't heard of anyone else who has it.  I've started having chest pain with the start of a migraine.  It lasts approx. an hour but does go away once I've taken the medication and the migraine has started to ease.  It usually takes about an hour for pretty much everything I've tried to start working.  I've been to see my doctor and he's investigating the chest pain - he does think it may be angina - but no explanation for why it's started with a migraine.  I will be having a stress test and seeing a cardiologist as well.  But - I haven't found much information on the internet about migraine and angina or other type of chest pain and was wondering if there is anyone else out there who has had this happen.  I would really like to hear from you. 

Kamari


Nicky (coquitlam55)
Veteran Member


Date Joined Jul 2005
Total Posts : 505
   Posted 8/5/2005 10:37 PM (GMT -6)   

Hello,

Do you take a triptan medication at the onset of a Migraine? When I used to take Imitrex through and inhaler on a plane I sometimes experienced incredible chest pain. The doctor explained that the Imitrex was keeping the blood vessels in my chest constricted while the pressure of the plane and migraine was trying to expand them.

I'm not a doctor and have no medical training, but this came from my doctor.

Good Luck


 
Coquitlam55
 
"Be faithful in small things because it is in them that your strength lies."
Mother Teresa


kamari
New Member


Date Joined Aug 2005
Total Posts : 3
   Posted 8/6/2005 11:22 AM (GMT -6)   
Thanks for the response.  It looks like there's not too many that have had this experience. 
 
My chest pain occurs before I have taken the medication so it's not medication related.  I guess I will just have to wait and see what happens.  Thanks again.
 

Kamari


januk
New Member


Date Joined Oct 2005
Total Posts : 9
   Posted 10/4/2005 5:32 AM (GMT -6)   
Hello Kamari!!

I´m new to this forum and I´m pretty much aware it´s two month now since you have posted. But as you have received so few answers I decided to leave a few lines just in case you´re still worrying.
I too have this chest pain with my headaches. The pain in the head is a constant daily one and just since very recently I have developed an additional chest pain which comes and goes eventually but is never severe.

So I did some research and this is what I found out:
1) There may be some alterations in the ekg when taken during the attack (i.e. when the chest pain is
still present),
2) The pain is benign and there is no correlation between migraine and coronary heart disease in
general,
3) Sometimes it is called "cardial migraine" which symptoms are other than chest pain low blood
sugar levels, anxiety and palpitations.

However, this doesn´t mean you shouldn´t take them serious. I think you did the best you could by seeing a cardiologist. Btw do you get this chest pain if you climb stairs or do sports etc.?
I hope this little information is of some help for you. I found it quite reassuring that this pain is most likely to be benign. Please let us know what you finally found out!!

Best wishes, Jana

christine13440
New Member


Date Joined Feb 2007
Total Posts : 1
   Posted 2/14/2007 1:49 PM (GMT -6)   

Hello,

I am like you .1 1/2 years ago I started having chest pains after a battery of tests and a visit to a cardiologist too! I was at the neurologist for my migraine visit and I mentioned the chest pain.

(felt silly doing it)He explained that migraines are a vasoconstrictive disorder.you know squeezed blood vessels.about 2 ppl out of a million have chest pain with migraine.so a vein in your chest is constricting and causing the pain,cutting off oxygen supply to that area temporarily.

He said we have to minimize the number of headaches immediately.I was put on topomax ,its a medicine you take every day it works pretty good for me.I have alot of headaches average 2 a week . During the pain I am suposed to take a aspirin.Thins the blood .Thats all I know so far we are in the beginnings of this. Avoid triggers. My dr. said take this seriously.

I am .I hope you get this I hope it is helpful

                                                       christine

 

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 17, 2017 8:26 PM (GMT -6)
There are a total of 2,883,521 posts in 316,402 threads.
View Active Threads


Who's Online
This forum has 157515 registered members. Please welcome our newest member, j_g.
443 Guest(s), 8 Registered Member(s) are currently online.  Details
Naples, JoJoLA, clanda, kalabhakusi, InTheShop, ddyss, MistyMountainHop, Larissa Cruz


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer